# SDR IPXA2024050377941

- Difficulty date: April 12, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Channel
- Part number: ADA775373
- Condition: Damaged
- Location: Bs 989
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES BLOWN OUT OF LOWER FWD CARGO BAY CEILING PANEL SUPPORT CHANNEL, BS 989 IN POSITION 4 AREA.  ACCOMPLISH REPAIR PER EA 011-5300-01-B0192, REV I/R , AND EO-90199-REQ1, REV 1.
